# SDR CA090116005

- Difficulty date: December 26, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AT FL50, THE PILOT REPORTED A LOUD NOISE, VIBRATION AND TEMPERATURE EXCEEDANCE. THE ENGINE WAS SHUTDOWN AND ACFT RETURNED TO DEPARTURE AIRPORT FOR SINGLE ENGINE LANDING.  POST FLIGHT INSPECTION FOUND THE PROPELLER UNABLE TO ROTATE.  THE ENGINE WILL BE REMOVED AND FORWARDED FOR INVESTIGATION AND REPAIR.  P&WC WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
